Have Medical Questions? Ask a Doctor Online!
Dr. Rick doesn't seem to be working now. May I take your question?
Is your main problem the dystonia-like movements?
Did you have brain MRI?
Okay. It means you don't have any brain lesions. They could be the side effects of xanaex, cymbalta, and a couple of other anti-depressants. But the doctor should not take them off suddenly. Sudden stop could cause severe withdrawal symptoms. Your doctor should have tapered the dose slowly.
You should have the blood & urine tests so that your doctor can prescribe them.
I think the sudden stop is still harming your health which causes your symptoms. Brian images can't detect the problem.
What are your present symptoms?
I cannot diagnose your condition from here without personal contact and an examination. If you have documents that you wish for me to review, like your emg of the cervical muscles in an evaluation of dystonia, I can do that for you. Please get back to me with questions and I will respond. Dr Frank